MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BROACH HANDLE POST LEVERED; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US BROACH HANDLE POST LEVERED; HIP INSTRUMENTS : HANDLES
Model Number 2001-80-504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that aml broach handle was broke on the end that grabs the broach and would not attach to broach.Snapped the end of it off in one piece.Delayed the case by approximately 10 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
BROACH HANDLE POST LEVERED
Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11262138
Report Number1818910-2021-02195
Device Sequence Number2688536
Product Code HTQ
UDI-Device Identifier10603295080176
UDI-Public10603295080176
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2001-80-504
Device Catalogue Number200180504
Device Lot NumberJ1107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1